# SDR MK1Y2024052200381

- Difficulty date: May 22, 2024
- Submitted: May 22, 2024
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N437CM
- Make and model: Boeing 767330
- Aircraft serial: 26991
- Aircraft time: 144,687 hours, 20,687 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 1395-1417
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MULTIPLE NICKS, GOUGES AND SCRATCHES ON FUSELAGE SKIN AT SEC 45, BETWEEN STA 1395 AND STA 1417, BETWEEN STR 28L AND STR 33L.
